# SDR 29GA2017051200001

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,553 hours, 40,854 cycles
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LEFT HAND SIDE CABIN TOP PANEL APPROXIMATELY 0.045 DEEP 0.824 DIA LENGTH 0.824 WIDTH 0.824 AT FRAME 389. PERFORMED PERMANENT REPAIR IAW TO 340B-5330-2017-009.
